MathSciNet Relay Station
MathSciNet bibliographic data
MR2107659 30F40 (20H10)
Li, Changjun; Oichi, Makito; Sato, Hiroki Jørgensen groups of parabolic type II (countably infinite case). Osaka J. Math. 41 (2004), no. 3, 491–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement